# SDR DALA2024032603830

- Difficulty date: March 20, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 10,766 hours, 5,197 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Part number: UNKNOWN
- Condition: Worn
- Location: L4 Slat Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, #4 SLAT TRACK HAS HEAVY ROLLER WEAR. FWD, UPPER SURFACE . -M- LOG-PAGE UPDATED @ 20MAR24 1416 UTC 02 CORR BY SACHS 00583347 MSP 20MAR24 ATA 5742 RII: N ENTR 00260220 W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0645:5742-2003-LH/001 00335 REPAIRED SLAT TRACK PER DAL PRI 608468-14AD REV. D REV. 0 AND ER/A 608468 -14AD REV. D REV. ORIGINAL SECTION 1. (LP# 253873)
